PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2012 | 210 | 2 | 189-196
Tytuł artykułu

Moore-Penrose inverses of Gram operators on Hilbert C*-modules

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let t be a regular operator between Hilbert C*-modules and $t^{†}$ be its Moore-Penrose inverse. We investigate the Moore-Penrose invertibility of the Gram operator t*t. More precisely, we study some conditions ensuring that $t^{†} = (t*t)^{†}t* = t*(tt*)^{†}$ and $(t*t)^{†} = t^{†}t*^{†}$. As an application, we get some results for densely defined closed operators on Hilbert C*-modules over C*-algebras of compact operators.
Słowa kluczowe
Twórcy
  • Department of Pure Mathematics, Center of Excellence in Analysis, on Algebraic Structures (CEAAS), Ferdowsi University of Mashhad, P.O. Box 1159, Mashhad 91775, Iran
autor
  • Department of Mathematics, Shahrood University of Technology, P.O. Box 3619995161-316, Shahrood, Iran
  • School of Mathematics, Institute for Research, in Fundamental Sciences (IPM), P.O. Box 19395-5746, Tehran, Iran
autor
  • Department of Mathematics, Ferdowsi University of Mashhad, P.O. Box 1159, Mashhad, Iran
autor
  • Tusi Mathematical Research Group, P.O. Box 1113, Mashhad, Iran
Bibliografia
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_4064-sm210-2-6
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.